Scientiae Mathematicae Japonicae, Volume (73), No (1), Year (2011-1) , Pages (75-80)

Title : ( Operator Q -Class Functions )

Authors: Jun Ichi Fujii , Mohsen Kian , Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We introduce the notion of operator Q -class function. Every non-negative operator convex function is of operator Q -class, but the converse is not true in general. Some inequalities for the operator Q -class functions are presented. In particular, we consider some conditions under which the operator Q -class functions have the operator monotonicity property.


, Operator Q -class, Operator monotone, Jensen type inequality, Operator convex
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Jun Ichi Fujii and Kian, Mohsen and Sal Moslehian, Mohammad},
title = {Operator Q -Class Functions},
journal = {Scientiae Mathematicae Japonicae},
year = {2011},
volume = {73},
number = {1},
month = {January},
issn = {1346-0862},
pages = {75--80},
numpages = {5},
keywords = {Operator Q -class; Operator monotone; Jensen type inequality; Operator convex},


%0 Journal Article
%T Operator Q -Class Functions
%A Jun Ichi Fujii
%A Kian, Mohsen
%A Sal Moslehian, Mohammad
%J Scientiae Mathematicae Japonicae
%@ 1346-0862
%D 2011